New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mattmania843
Regular Member


Date Joined Jan 2006
Total Posts : 34
   Posted 2/18/2006 10:18 PM (GMT -6)   
Well tconfused:

Post Edited (mattmania843) : 4/26/2009 8:17:57 AM (GMT-6)


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 2/19/2006 8:20 AM (GMT -6)   
Hi matt,  Weight gain is a possibility with all the antidepressants.  What I would be concerned with is that you are 13 yrs old and gaining that much weight or loosing.  Your body is still growing and hormone levels need to be taken into account.  I would defenantly ask your doctor. 
~elisha
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, July 27, 2017 8:53 AM (GMT -6)
There are a total of 2,846,507 posts in 312,340 threads.
View Active Threads


Who's Online
This forum has 154178 registered members. Please welcome our newest member, Mr_Shoryuken.
489 Guest(s), 14 Registered Member(s) are currently online.  Details
Irishlymie, PeteZa, notsosicklygirl, MDNative, john16, dacarte3, cspivak, Loutucky, Starlight*, handfulofrain, overthepond, kaileygirl, Old Mike, GNSLDay


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer